# SDR AALA960106

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Part number: 593607022
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON GUSSET AT FORWARD CORNER OF DOOR JAMB STATION 1155.  REPLACED GUSSET (SUPPORT) AT FORWARD CORNER OF DOOR JAMB STATION 1155.  (M)
